Chemists Own Ibuprofen Plus Paracetamol Soft Gel 10 Capsules

Chemists Own Ibuprofen Plus Paracetamol Soft Gel 10 Capsules

Brand: Chemists Own
Categories: Medications, Pain Relief
Catalogue ID:1017319
Product Code: 9350299010657
Availability: In Stock
  • $7.89
    $6.99

    Save $0.90


This product has a maximum quantity of 2

Temporary relief of acute (short term) pain and / or inflammation associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds and flu. Reduces fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Ibuprofen Plus Paracetamol Soft Gel 10 Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


IBUPROFEN; PARACETAMOL

Adults under 65 years and children from 12 years - Take 1 capsule 3 times a day with water (every 8 hours) when necessary. Do not take more than 3 in 24 hour capsules in 24 hours.

Storage Instructions: Store Below 25ºC

Do not use: 

• In children under 12 years of age. 

• If pregnant or trying to become pregnant. 

• If you have a stomach ulcer or have had other stomach disorders. 

• If you have impaired kidney or liver function. 

• If you have heart failure. 

• If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. 

• With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly, unless advised to do so by a doctor or pharmacist. • If you have asthma. 

• If you are aged 65 years or over. 

Unless advised by a doctor: 

• Do not take this medicine for longer than 3 days at a time (2 days for adolescents 12 to 17 years). 

While using this medicine: 

• Keep to the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. 

• If you get an allergic reaction, stop taking and see your doctor immediately. 

• If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Contains sulfites and 21 mg elemental potassium per capsule.

Tags: Chemists Own Ibuprofen Plus Paracetamol Soft Gel 10 Capsules, 9350299010657, Pain Relief

Dermeze Treatment Ointment 500g

Dermeze Treatment Ointment was originally developed by the Royal Children’s Hospital, Melbourne to c..

$13.99
Best Price Ex Tax: $12.72

Dermeze Treatment Cream 500g

For very dry skin, Dermeze Treatment Cream is a rich moisturiser that works by replacing lost moistu..

$21.99
Best Price Ex Tax: $19.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email